MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN-VITRO DIAGNOSTICS
Model Number 6802893
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros intact pth (ipth) results were obtained from vitros ipth reagent lot 1650 tested with two levels of non-vitros seronorm control fluids, lot 2010905, tested on a vitros xt7600 integrated system.The assignable cause for the higher than expected vitros ipth reagent lot 1650 results was a suboptimal calibration.The cause of the suboptimal calibration was not determined.The customer performed no actions other then to recalibrate vitros ipth lot 1650 and the qc results post recalibration were as expected.There was no indication of an issue with the vitros xt7600 system and therefore, the instrument was not a likely contributor to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros intact pth (ipth) results were obtained from vitros ipth reagent lot 1650 tested with two levels of non-vitros seronorm control fluids, lot 2010905, tested on a vitros xt7600 integrated system.Seronorm level 1 results of 27.3 and 26.6 pg/ml vs.The expected result of 19.0 pg/ml.Seronorm level 2 results of 141.9 and 139.6 pg/ml vs.The expected result of 90.2 pg/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros ipth results were obtained from non-patient quality control fluids and were not reported from the laboratory.The customer made no indication that patient samples were affected and there was no reported allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 601564.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16799905
Report Number3007111389-2023-00063
Device Sequence Number6386361
Product Code CEW
UDI-Device Identifier10758750006250
UDI-Public10758750006250
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model Number6802893
Device Catalogue Number6802893
Device Lot Number1650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown